X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (30) 30
mathematics, applied (22) 22
analysis (10) 10
mathematical analysis (10) 10
existence (9) 9
soliton-solutions (8) 8
distribution (6) 6
distributions, theory of (6) 6
equations (6) 6
functions, generalized (6) 6
generalized functions (6) 6
mathematics, general (6) 6
positive solutions (6) 6
theory of distributions (6) 6
distributions, théorie des (5) 5
functional analysis (5) 5
generalized quasilinear schrödinger equations (5) 5
ground state (5) 5
nonlinearity (5) 5
schroedinger equation (5) 5
35j20 (4) 4
35j60 (4) 4
applied mathematics (4) 4
calculus (4) 4
complex variables (4) 4
differential equations (4) 4
elliptic-equations (4) 4
generalized solutions (4) 4
ground state solutions (4) 4
non-nehari manifold method (4) 4
operators (4) 4
partial differential equations (4) 4
periodic potential (4) 4
physics (4) 4
physics, mathematical (4) 4
stability (4) 4
análisis funcional (3) 3
bounded potential (3) 3
cauchy problem (3) 3
difference and functional equations (3) 3
generalized (3) 3
generalized quasilinear (3) 3
generalized quasilinear schrödinger equation (3) 3
global existence (3) 3
ground state sign-changing solutions (3) 3
infinity (3) 3
mathematics - analysis of pdes (3) 3
ordinary differential equations (3) 3
plasma (3) 3
r-n (3) 3
schrodinger-equations (3) 3
solitary waves (3) 3
analysis of pdes (2) 2
analysis, global (2) 2
analytic functions (2) 2
blow-up (2) 2
boundary value problems (2) 2
bounded domains (2) 2
chokansu (2) 2
concentration-compactness principle (2) 2
convergence (2) 2
critical exponents (2) 2
critical growth (2) 2
de-vries equation (2) 2
difference equations (2) 2
dispersion (2) 2
distribucions, teoria de les (2) 2
distributions (2) 2
eigenvalue (2) 2
equacions diferencials (2) 2
exterior (2) 2
functionals (2) 2
functions (2) 2
functions of complex variables (2) 2
general relativity and quantum cosmology (2) 2
generalized boussinesq equation (2) 2
generalized korteweg-devries (2) 2
generalized quasilinear schrodinger equation (2) 2
generalized quasilinear schrodinger equations (2) 2
geometry (2) 2
global analysis (2) 2
instability (2) 2
mathematical methods in physics (2) 2
mathematical physics and mathematics (2) 2
nehari-manifold method (2) 2
partiella differentialekvationer (2) 2
perturbation methods (2) 2
physics, multidisciplinary (2) 2
primary 35j60 (2) 2
quasilinear schrodinger equations (2) 2
scattering (2) 2
secondary 35j20 (2) 2
teoría de las distribuciones (2) 2
theorems (2) 2
theoretical, mathematical and computational physics (2) 2
théorie distribution (2) 2
transformations (2) 2
variational methods (2) 2
well-posedness (2) 2
2 space dimensions (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Applied Mathematics Letters, ISSN 0893-9659, 04/2020, Volume 102, p. 106148
We consider a class of generalized quasilinear Schrödinger equations where is a parameter, , , , is the real function. Under mild conditions posed on and... 
Ground state | Generalized quasilinear Schrödinger equations | Asymptotic behavior
Journal Article
Communications on Pure and Applied Analysis, ISSN 1534-0392, 05/2016, Volume 15, Issue 3, pp. 853 - 870
We establish the existence of nontrivial solutions for the following quasilinear Schrodinger equation with critical Sobolev exponent: -Delta u + V(x)u -... 
Generalized | Critical exponents | Quasilinear Schrodinger equations | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | generalized | SOLITON-SOLUTIONS | GROUND-STATE | POSITIVE SOLUTIONS | critical exponents
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 10/2017, Volume 14, Issue 5
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 10/2017, Volume 14, Issue 5, pp. 1 - 20
In this paper, we study the following generalized quasilinear Schrödinger equation: $$\begin{aligned} -\text {div}(g^2(u)\nabla u)+g(u)g'(u)|\nabla... 
ground state solutions | Mathematics, general | Mathematics | periodic potential | Primary 35J60 | bounded potential | Secondary 35J20 | Generalized quasilinear Schrödinger equation
Journal Article
Far East Journal of Mathematical Sciences, ISSN 0972-0871, 05/2016, Volume 99, Issue 9, pp. 1283 - 1295
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 12/2017, Volume 74, pp. 20 - 26
In this paper, we study the following generalized quasilinear Schrödinger equation where , , , and are 1-periodic on . By using a change of variable, we obtain... 
Non-Nehari manifold method | Periodic potential | Generalized quasilinear Schrödinger equation | Ground state solutions | MATHEMATICS, APPLIED | Generalized quasilinear Schrodinger equation | SOLITON-SOLUTIONS
Journal Article
Complex Variables and Elliptic Equations, ISSN 1747-6933, 06/2016, Volume 61, Issue 6, pp. 817 - 842
We study the existence of standing wave solutions for a class of quasilinear Schrödinger equations with subcritical or critical growth where is a given... 
35J20 | critical exponents | generalized | 35J62 | quasilinear Schrödinger equations | Minimax methods | EXISTENCE | MATHEMATICS | R-N | quasilinear Schrodinger equations | SPACE DIMENSION | CRITICAL GROWTH | Standing waves | Theorems | Variational methods | Mathematical analysis | Images | Combing | Schroedinger equation | Complex variables
Journal Article
MEDITERRANEAN JOURNAL OF MATHEMATICS, ISSN 1660-5446, 10/2017, Volume 14, Issue 5, p. 1
In this paper, we study the following generalized quasilinear Schrodinger equation: -div(g(2)(u)del u) + g(u)g'(u)|del u|(2) + V(x)u = f(x, u), x is an element... 
EXISTENCE | POSITIVE SOLUTION | MATHEMATICS, APPLIED | Generalized quasilinear Schrodinger equation | CALCULUS | ground state solutions | CONCENTRATION-COMPACTNESS PRINCIPLE | INFINITY | MATHEMATICS | SOLITON-SOLUTIONS | GROWTH | periodic potential | bounded potential
Journal Article
Bulletin of the Iranian Mathematical Society, ISSN 1017-060X, 6/2018, Volume 44, Issue 3, pp. 691 - 705
Journal Article
Boundary Value Problems, ISSN 1687-2762, 12/2018, Volume 2018, Issue 1, pp. 1 - 17
Journal Article
COMPUTERS & MATHEMATICS WITH APPLICATIONS, ISSN 0898-1221, 08/2017, Volume 74, Issue 3, pp. 466 - 481
In this paper, we study the existence of ground state sign-changing solutions for the following generalized quasilinear Schrodinger-Maxwell system... 
Non-Nehari manifold method | INFINITY | MATHEMATICS, APPLIED | SOLITON-SOLUTIONS | Ground state sign-changing solutions | BOUNDED DOMAINS | ELLIPTIC-EQUATIONS | Schrodinger-Maxwell system | Generalized quasilinear | NEHARI-MANIFOLD METHOD
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 08/2017, Volume 74, Issue 3, pp. 466 - 481
In this paper, we study the existence of ground state sign-changing solutions for the following generalized quasilinear Schrödinger-Maxwell system where , and... 
Non-Nehari manifold method | Generalized quasilinear Schrödinger-Maxwell system | Ground state sign-changing solutions
Journal Article
Few-Body-Systems, ISSN 0177-7963, 5/2004, Volume 34, Issue 1, pp. 57 - 62
Quasilinear solutions of the radial Schrödinger equation for different potentials are compared with corresponding WKB solutions. For this study, the... 
Physics | PHYSICS, MULTIDISCIPLINARY | LINEARIZATION METHOD | QUANTUM-MECHANICS | Mathematical analysis | Research methodology | Comparative analysis | Estimates | Generalized linear models | Quantum theory
Journal Article
Russian Mathematics, ISSN 1066-369X, 1/2018, Volume 62, Issue 1, pp. 50 - 57
In the present work we develop approximation approach to evaluation of solutions to boundary-value problems for quasilinear equations of the elliptic type on... 
generalized solutions | quasilinear elliptic equations | noncompact Riemannian manifolds | approximation approach | Mathematics, general | Mathematics | boundary-value problem
Journal Article
Zeitschrift für angewandte Mathematik und Physik, ISSN 0044-2275, 10/2019, Volume 70, Issue 5, pp. 1 - 19
A class of generalised Schrödinger elliptic problems involving concave–convex and other types of nonlinearities is studied. A reasonable overview about the set... 
35J10 | Engineering | Mathematical Methods in Physics | Generalised Schrödinger elliptic problems | Variational methods | 35J60 | Multiplicity of solutions | Theoretical and Applied Mechanics | 35J25 | EXISTENCE | MATHEMATICS, APPLIED | Generalised Schrodinger elliptic problems | SOLITON-SOLUTIONS | PLASMA | EQUATIONS
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2010, Volume 73, Issue 8, pp. 2686 - 2698
We derive some new results concerning the Cauchy problem and the existence of bound states for a class of coupled nonlinear Schrödinger-gKdV systems. In... 
Bound states | Schrödinger-gKdV | Cauchy problem | MATHEMATICS | MATHEMATICS, APPLIED | GENERALIZED KORTEWEG-DEVRIES | STABILITY | WAVE INTERACTIONS | EQUATIONS | SCATTERING | Schrodinger-gKdV
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.